Share this:

Hi- I'm in my 2nd week of the same drugs that you

Posted by @lozie1291 in Just Want to Talk, Sep 8, 2011

Hi- I'm in my 2nd week of the same drugs that you are on. Would like to start talking with you. It hasn't been too bad so far. I've gotten hemorhoids which are not any fun at all. please let me know how you're doing. It's nice to be able to discuss with someone going through the same thing. @lili

lili likes this

Posted by @lili, Sep 8, 2011

Hi Lozie,

Today I start my 4th week with Incivik--Ribavarin--Pegasys. I must say I'm except eager to pass the 12-week mark, when Incivik is eliminated. It's strict 8-hour regimen, along with 20 grams of fat, gets to be gruelling. I'm trying to rise above it and plan different things. (I start out every morning now with Enusre, so mornings aren't as bad now. I try to eat fruits and veggies in the afternoon, too.

All-in-all, feeling okay, except for two symptoms: a recurring, almost maniacal urge to scratch all over. Also an increasing fatigue -- taking a daily nap and sleeping well at night helps immensely. All other symptoms from the long list are minor. Oh, I did have a crying binge when I pushed myself without naps or good sleep. I own two shops and still work.

My niece is a certified acupuncturist, so almost daily visits to her have helped immeasurably. After all this complaining, I must say I'm glad to be in a 24-week vs. a 48-week program!


Posted by @countrywmonan, Sep 9, 2011

yes, pain is somthing i live with ,and i do work part-time,but been hard. having addison diesase is very stress full, hard my husbandbut we mange.You wrote 4 x but you will get hang of it. countrywomen


Posted by @lozie1291, Sep 14, 2011

lili- thx for responding. I'm getting itchy too & fatigue seems to be getting a little worse. How important is it to take the incivek with the 20 grams of fat?. Like you said, it's especially hard in the mornings cuz usually I sit up in bed & take it right away. You pretty much have to,to adhere to the strict schedule of 7-9 hours apart not unless you want to wake up in the middle of the night which I have done. I was not aware that the Incivek is eliminated after the 12th week. It was my understanding that it was taken all along like the Ribavirin. Please write back when you get a moment and thanks again for reponding. I'm glad to here that it hasn't been too awfully bad for you.


Posted by @lili, Sep 22, 2011

Thanks for the encouragement Ryan and countrywmonan. You're right, a person does get the hang of it after awhile. Best wishes.


Posted by @lozie1291, Jan 24, 2012

Hey Lili. So glad to hear that all is going well with you. You have definitely done all the right things. I suffered through the Incivek too but finally finished with it. Still on Ribavirin & Pegasys. Not feeling too sporty today but the Dr. said that I would have good days & bad. I'm sure you're aware of that. Thanks for keeping me posted as to your progress. I wish I had more time to chat but unfortunatley I don' least not today. Glad to be almost done. I think that we're at the same point....approximately. It's nice to have another person to share your thoughts & experiences with. Hope to hear back from ya soon & let's get this thing done. Have a great day!!

Please login or become a member to post a comment.